# SDR DALA2024043004799

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 11,569 hours, 5,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY EMERGENCY EXIT SIGN MISSING. REPLACED MISSING EMERGENCY EXIT SIGN PER A220 AMP 33-52. OPS CK GOOD. A/C OK FOR SERVICE. (LP# 5798708)
